# SDR AC2A0000038

- Difficulty date: March 17, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Engine: Allsn 250C30
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gear Shaft
- Part number: 23056634
- Part serial: CG123579
- Condition: Worn
- Location: Spur Adapter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARSHAFT RECEIVED NEW FROM AVIALL IN ORIG UNOPENED PACKAGE.  PN 23056634.  ATTEMPT MADE TO INSTALL PART IN COMPRESSOR SPLINE ADAPTER OF ENGINE.  RETAINING RING THAT SECURES GEARSHAFT IN SPLINE ADAPTER WOULD NOT FIT IN GROOVE.  INSUFFICIENT CLEARANCE BETWEEN RETAINING RING FLANGE ON GEARSHAFT AND RETAINING RING GROOVE IN ADAPTER TO PERMIT INSTALL .  DISCOVERED RETAINING RING FLANGE ON GEARSHAFT DAMAGED, BEING BENT TO REAR ON ONE SIDE TO PREVENT INSTALL.  GEARSHAFT UNSERVICEABLE .  (X)
